Keyword : codes on affine algebraic varieties


On Generalized Hamming Weights of Codes Constructed on Affine Algebraic Varieties
Tomoharu SHIBUYA Jiro MIZUTANI Kohichi SAKANIWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/10/25
Vol. E81-A  No. 10 ; pp. 1979-1989
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
Keyword: 
generalized Hamming weightscodes on affine algebraic varietiescodes on CabGrobner basismonomial order
 Summary | Full Text:PDF